I Just Love My Wife
Posted 12 July 2011 - 05:44 PM
Posted 12 July 2011 - 08:19 PM
I might be able to help as far as your wife's prespective. I currently just got off of Cymbalta as well. I didn't really ween off so I'm not sure sometimes if my symptoms are because of that, yet it seems I have everything everyone on here is complaining about as well so I figure what's the difference if I just stop or ween off! When I was put on Cymbalta for "depression" I didn't question it like I should. I went to the doctor because I have such a high stress job I felt it was greatly affecting my health - I own a large family business so 'just finding a new job' isn't an option. They put me on cymbalta and said it would help keep me calm. At first it made me feel manic, they said to keep taking it and let it work into my system. For awhile I felt no difference then after that I started to get headaches (which I never have), I would cry often (I am not a cryer) one time I had to leave a grocery store because I was in tears that I couldn't find coconut water - the pill was making me feel like a nut!!! I was on 90mg 1 time a day and as of this past Friday I have just stopped taking the med. Maybe that's not safe, maybe you're supossed to ween off but the med makes me feel like a crazy person, which I have never experienced and I want it out of my system, asap.
This is my first time ever posting on any kind of site like this, but I think I really need too. My wife is in the process of getting off Cymbalta, she has already actually weened her self off and is on NOTHING. The past couple weeks have been really hard for her, and I know she feels like CRAP alot. Pretty much all the symptoms I have read about on this site, she has them all. At the same time I dont want to be the "ME MONSTER" I know the way I feel does not even come close to how bad she feels, but I just need to know there is a LIGHT at the end of the tunnel. I love my wife more than life its self. It just feels sometimes that this MED or lack of is bringing us down. Now dont get me wrong once this process of withdraw is over I in no way want my wife to take this MED again. Hopefully we can find somthing else out there, but for now this is what we got. I guess I dont really need an answer just some encouragement. THNX
Now that I have stopped taking the med I feel sick, I have thrown up - I feel a bit manic and paranoid, shakey, a little like I could cry at any moment. I can't focus, I'm dizzy, everything is in a haze.
I feel HORRIBLE that my husband is also being put through this which is why I'm replying. I think sometimes it might even be harder being the one not physically going through this because you can only stand by and try and not get hit in the cross fire and as much as you try and understand - if you don't have these feelings you can't imagine what you're wife is truly going through. If you have never felt manic or like you were mentally crazy - there is no describing this feeling. It is the worst thing I have ever experienced or gone through.
Tonight my husband and I were watching a movie. I got up and ran to the bathroom - I shut the door because I knew I was going to get sick ... I couldn't explain to him what was going on because I felt that ill, that I couldn't even put in the effort to speak - he thought I was mad at him or he did something wrong ... I felt terrible because he didn't understand why I couldn't just stop for a second to explain I wasn't feeling good etc. but this pill makes me feel SO AWFUL just stopping to say 'hunny I'm not feeling well give me a minute' would be as easy as going outside and running 10 miles in in 10 minutes, it's that bad!!!!!
So sometimes your wife may feel what you're going through and feel awful for what this is also doing to you but not able to let you know that. I told my husband tonight that I'd never want him to go through this but wish for a minute he could experience this feeling so he knew how truly terrible it was.
I too hope that there's light at the end of the tunnel. I know I cannot handle the roller coaster anyone that this pill has put me through and never again in my life will I touch this medication.
I really feel for what you're going through because I can only imagine how hard it must be to be the person on the outside looking in and unable to help your wife but stay strong - try and let her go through mood swings, rages, sadness and the negitive affects without putting any blame or guilt on her that she could "control" the behavior because believe me she can't and that support is all I wish for.
This will get better, I have to believe that. Why they would give someone a drug like this, let alone stick me on 90mg because I was complaining about effcts from stress is beyond me.
Good luck. I will update you if I start to see some hope in being off this hell drug.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users